Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Guest fireda502

Seven months on 'tane.

Guest fireda502

So Im in my 5th month now, at 60mg, and my derm wants me on for 2 more months at the same dosage, hes afraid Ill flare up again. Ive had the same marks on my left cheek and one on my chin the whole course thus far, :( , bumpy red marks, not acne though. I wasnt on 60 for the whole time though, only month 4 and 5. 1, 2, and 3 I was on 40mg a day. I havent had any new breakouts at all since the begining. No IB either :D . I was on B5 for 3 months right up until I started tane', so that may what have prevented the IB? Maybe there was nothing stuck under my skin to push out right away. Anyway at that rate by the time Im done Ill be at 10,800mg total, if Im not fucking up the math. Ive only had dry skin, dry lips, mild backache, and decreased nightvision as side effects. Doesnt that seem a bit high of a cumulative dosage??

Share this post


Link to post
Share on other sites
Guest been13years

How much do you weigh? 10,800mg is good for a cumulative dosage of 150mg/kg if you weigh 72kg or 159lbs. Sounds about right unless you're a tiny person then it seems a little high. Maybe your derm thinks the risk of relapse should be lessened by a higher dose. I don't know, but your dose isn't astronomical. There are people on this board who are/have done long term low-dose tane, so I think it's up to the discretion of your doctor and what they think is right for you.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×